# SDR SIMA20180606002

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14540484403
- Condition: Corroded
- Location: Frames 52-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT OMEGA BEAM BETWEEN FRAMES 52 AND 62.   BLENDED CORROSION IAW SRM 51-10-03, FOUND TO BE CRACKED ON THE INBD SIDE.  0.25 IN LENGTH.DETERMINED TO BE OUT OF LIMITS PER EMB 145 SRM 53-24-10.CUT OUT CRACK IAW EMB 145 SRM 53-24-10, PERFORMED HFEC INSPECTION OF BLENDED AREAS AND AROUND CUT OUT IAW NDTM 51-00-00-916-801-A00, NO DEFECTS NOTED. FABRICATED REPAIR DOUBLER IAW SRM 53-24-10. INSTALLED THE DOUBLER IAW SRM 53-24-10.
